# SDR AALA20140318008

- Difficulty date: March 17, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 52,828 hours, 6,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 24G UPPER LAMP INOPERATIVE.  REPLACED UPPER LAMP FOR SEAT 24G ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
